|spontaneous coronary artery dissection in HIV + Pt.'s
Jan 12, 2004
Hello, I am wondering if thier is any information or or data on HIV+ Pt.s with spontaneous coronary artery dissection. The only data that I can find on the net is about OB Pt.'s. This it very uncommen in gereal and most reported cases are seen in females. Could this be caused by my HAART Meds. Thanks for your help
| Response from Dr. Henry
I have heard anecdotally of several cases. I have seen nothing yet to suggest that it is caused by any of the HIV drugs--I will keep looking. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.